Change search
ReferencesLink to record
Permanent link

Direct link
A posteriori error estimates for mixed finite element approximations of elliptic problems
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2008 (English)In: Numerische Mathematik, ISSN 0029-599X, Vol. 108, no 3, 487-500 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 108, no 3, 487-500 p.
URN: urn:nbn:se:umu:diva-8093DOI: doi:10.1007/s00211-007-0121-yOAI: diva2:147764
Available from: 2008-01-15 Created: 2008-01-15 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link